Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Undergoing treatment for ringworms. Noticed tiny little bumps on the forearm and chest. Any reasons to be worried ?

Hi, my name is Toris. And I currently have a case of a ringworm . I have begun to treat the ringworm with Tinactin , the anti fungal cream. But throughout the treatment process I have begun to notice little bumps elsewhere. Now they aren t large at all, but they are mainly on my arm , where about 4 ringworms are located, and on the higher part of my chest, where one ringworm is located. Should I be worried that the ringworm is spreading, or is it just my body reacting to the anti fungal cream.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY may be the underlying cause for your sufferings.

-the drug are you used now ( fungal ointment )may be the triggering factor

avoid or change cream may be beneficial for you.

I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor